Inventiones mathematicae

, Volume 126, Issue 2, pp 205–214

Algebraic limits of Kleinian groups which rearrange the pages of a book

  • James W. Anderson
  • Richard D. Canary

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • James W. Anderson
    • 1
  • Richard D. Canary
    • 2
  1. 1.Department of Mathematics, Rice University, Houston, TX 77251, USA US
  2. 2.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USAUS

Personalised recommendations